# SDR DALA2019111506728

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 67,010 hours, 27,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1360478) DURING INSPECTION FOUND CRACK ON EXTERNAL STRUCTURE OF VAPOR BARRIER MLG WHEEL WELL AREA BTW STA= 26.00 LBL AND STATION 30.00 LBL. VAPOR BARRIER MLG WHEEL WELL AREA BTW STATION 26.00 LBL AND STATIO N 30.00 LBL WAS REPAIRED PER B737-800 SRM 57-10-10 REPAIR 2.
